web analytics

Re: Amoxicillin making urine smell??


[ Follow Ups ] [ Post Followup ] [ Parenting Message Board ] [ FAQ ]

Posted by amy on February 06, 2003 at 10:52:43:

In Reply to: Amoxicillin making urine smell?? posted by Shana on February 05, 2003 at 16:23:42:

: My ds is 6 mos and has had a lot of problems with UTI's. He is on Amoxicillin right now and his urine has been smelling really strong. Would it make this happen? Also his output seems to be decreasing, doesn't that occur with age anyways? He doesn't seem to be in pain or anything. Thanks.


Yes the antibiotic will make the urine smell strong, I am not sure about the output being decreased. Has he been drinking less because he has been sick? I hope everything is ok



Follow Ups:



This page has been archived so the followup feature has been disabled. Please visit our Parenting Discussion Group to post a message. Or you can go to the old Parenting Board home page.